# SDR NACA20100016

- Difficulty date: November 17, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L JUST FWD OF BELTFRAME AT STA 1006 IN AFT CARGO COMPARTMENT EQUIPMENT BAY.  CORROSION ON STRINGER 27L STA 1006 FOUND TO BE BEYOND ALLOWABLE LIMITS.  REPLACED STRINGER SECTION IAW B737 SRM 53-10-3 FIG1 TYPE I.
